MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM KIRSCHNER WIRE THREADED SPADE POINT TIP 280MM; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM KIRSCHNER WIRE THREADED SPADE POINT TIP 280MM; NAIL, FIXATION, BONE
Model Number 292.699
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hwc; hrs.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a kirschner wire was received bent within the package.It was believed that the reported device was already defective before it was shipped since the package that houses the item was not damaged.There were no patient and surgical involvement.This complaint involves one (1) 2.0mm kirschner wire threaded spade point tip 280mm.This 1 of 1 for report (b)(4).

Brand Name
2.0MM KIRSCHNER WIRE THREADED SPADE POINT TIP 280MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9210680
Report Number2939274-2019-61673
Device Sequence Number2950620
Product Code JDS
UDI-Device Identifier10886982180834
UDI-Public(01)10886982180834
Combination Product (Y/N)N
PMA/510(K) Number
K962047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.699
Device Catalogue Number292.699
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1